BibTeX record journals/mp/JibeteanK06

download as .bib file

@article{DBLP:journals/mp/JibeteanK06,
  author    = {Dorina Jibetean and
               Etienne de Klerk},
  title     = {Global optimization of rational functions: a semidefinite programming
               approach},
  journal   = {Math. Program.},
  volume    = {106},
  number    = {1},
  pages     = {93--109},
  year      = {2006},
  url       = {https://doi.org/10.1007/s10107-005-0589-0},
  doi       = {10.1007/s10107-005-0589-0},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/JibeteanK06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics